# SDR UIEA2014041100143

- Difficulty date: April 11, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,046 hours, 15,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 1103764
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP EICAS MSG.  TROUBLE SHOT IAW FIM 21-51T803.  RESET FAULT PACK RAM AIR OUTLET ACT, CHECKED GOOD.  REPLACED EXHAUST ACTUATOR AS PRECAUTIONARY.
